# SDR CALA2022052501343

- Difficulty date: May 25, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 97,796 hours, 12,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Condition: Failed
- Location: Door L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOGPAGE 8503706 CORRECTIVE ACTION FOR EMERGENCY LIGHTING BATTERY # M33099 FAILED FUNCTIONAL CHECK.- L2 DOOR AFT BAT WAS NOT IDENTIFIED AS AN SDR EVENT AND THE IDT WAS NOT RECORDED/ACP''D. OPENED PANEL FOR INSPECTION AND CLOSED PANEL AFTER INSPECTION REF AMM33-51-06. PERFORMED IDT INSP OF L2 DOOR EMERGENCY LIGHTING BATTERY # M33099. PERFORMED OPERATIONAL CHECK. OPS CHECK NORMAL. NO DEFECTS NOTED. REF AMM33-51-06-960-803.
